# SDR AU000265

- Difficulty date: April 10, 2000
- Submitted: June 23, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 3242 · Brake
- Part: Brake
- Part number: 21565
- Condition: Smoke
- Location: Left
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

(AUS) LH BRAKE SMOKING. INVESTIGATION FOUND THAT THE BRAKE PACK HAD JUST BEEN FITTED AND IT WAS COMMON FOR NEWLY FITTED BRAKES TO GENERATE SMOKE DURING APPLICATION.
